[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2016
Citations4907616489
h-index96
i10-index94

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Search published articles ::
Showing 2 results for Semidefinite Program

Dr Alireza Ghaffari-Hadigheh, Mehdi Djahangiri,
Volume 6, Issue 1 (3-2015)
Abstract

‎It is a well-known fact that finding a minimum dominating set and consequently the domination number of a general graph is an NP-complete problem‎. ‎In this paper‎, ‎we first model it as a nonlinear binary optimization problem and then extract two closely related semidefinite relaxations‎. ‎For each of these relaxations‎, ‎different rounding algorithm is exploited to produce a near-optimal dominating set‎. ‎Feasibility of the generated solutions and efficiency of the algorithms are analyzed as well‎.


Mr Saeed Fallahi, Prof. Maziar Salahi, Mr Saeed Ansary Karbasy,
Volume 9, Issue 2 (6-2018)
Abstract

We consider the extended trust region subproblem (eTRS) as the minimization of an indefinite quadratic function subject to the intersection of unit ball with a single linear inequality constraint. Using a variation of the S-Lemma, we derive the necessary and sufficient optimality conditions for eTRS. Then, an OCP/SDP formulation is introduced for the problem. Finally, several illustrative examples are provided.

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 28 queries by YEKTAWEB 4256